# SDR DALA2019041762496

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 87,586 hours, 39,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT ENTRY DOOR" EICAS MESSAGE CAME ON DURING APPROACH WITH AN " ENTRY DOORS" LIGHT ON THE OVERHEAD PANEL. STAYED ON FOR REMAINDER OF FLT. ADJUSTED LOWER DOOR GATE PUSHROD PER B757 AMM 52-11-00-825-001. ADJUSTED LOWER DOOR GATE PUSHROD PER B757 AMM 52-11-00-825-001. OK FOR SERVICE. (LP# 4736306, 4736307)
